# SDR VNAA2010022800016

- Difficulty date: February 26, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 13,469 hours, 13,993 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND IN PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL FITTING.  MAINTENANCE REPAIRED USING AIRCRAFT MAINTENANCE MANUALS AND RELEASED THE AIRCRAFT FOR SERVICE.
